# SDR SB06119

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED SEVERAL CABIN INTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE TRACED THE PROBLEM TO A BAD BATTERY CHARGER ASSEMBLY.  REMOVED AND REPLACED CHARGER ASSEMBLY ALONG WITH BATTERY PACK PER MM 33-51-22.  OPERATIONAL CHECK GOOD.
